# SDR MDGA2015032700112

- Difficulty date: March 27, 2015
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N10UH
- Make and model: Cessna 550
- Aircraft serial: 5500925
- Aircraft time: 7,303 hours, 9,734 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lamp
- Part number: 327
- Condition: Inoperative
- Location: Lt Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

ON APPROACH TO LANDING, THE CREW DID NOT RECEIVE DOWN AND LOCKED INDICATION FOR THE LT MLG.  AN EMERGENCY WAS DECLARED AND THE CHECKLIST PROCEDURE WAS FOLLOWED.  THE ACFT MADE AN UNEVENTFUL LANDING. MAINTENANCE DETERMINED THAT THE LAMP FOR THE LT MLG DOWNLOCK INDICATION WAS INOPERATIVE.
